American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68Q25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 156 found      Go to page: 1 2 3 4 > >>

[1] Shmuel Friedland and Lek-Heng Lim. Nuclear norm of higher-order tensors. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Victor Y. Pan. Fast approximate computations with Cauchy matrices and polynomials. Math. Comp. 86 (2017) 2799-2826.
Abstract, references, and article information   
View Article: PDF

[3] Bálint Hujter, Viktor Kiss and Lilla Tóthmérész. On the complexity of the chip-firing reachability problem. Proc. Amer. Math. Soc. 145 (2017) 3343-3356.
Abstract, references, and article information   
View Article: PDF

[4] Armin Weiß. A logspace solution to the word and conjugacy problem of generalized Baumslag-Solitar groups. Contemporary Mathematics 677 (2016) 185-212.
Book volume table of contents   
View Article: PDF

[5] Matthew Farrell and Lionel Levine. CoEulerian graphs. Proc. Amer. Math. Soc. 144 (2016) 2847-2860.
Abstract, references, and article information
View Article: PDF

[6] Ghaith A. Hiary. An alternative to Riemann-Siegel type formulas. Math. Comp. 85 (2016) 1017-1032.
Abstract, references, and article information   
View Article: PDF

[7] Jean Bourgain, Sergei V. Konyagin and Igor E. Shparlinski. Character sums and deterministic polynomial root finding in finite fields. Math. Comp. 84 (2015) 2969-2977.
Abstract, references, and article information   
View Article: PDF

[8] Richard P. Brent and Fredrik Johansson. A bound for the error term in the Brent-McMillan algorithm. Math. Comp. 84 (2015) 2351-2359. MR 3356029.
Abstract, references, and article information   
View Article: PDF

[9] Cécile Gonçalves. A point counting algorithm for cyclic covers of the projective line. Contemporary Mathematics 637 (2015) 145-172.
Book volume table of contents   
View Article: PDF

[10] Ming-Deh Huang and Anand Kumar Narayanan. Computing class groups of function fields using stark units. Contemporary Mathematics 632 (2015) 193-214.
Book volume table of contents   
View Article: PDF

[11] Minkyu Kim and Jung Hee Cheon. Computing prime divisors in an interval. Math. Comp. 84 (2015) 339-354.
Abstract, references, and article information   
View Article: PDF

[12] Minkyu Kim, Jung Hee Cheon and In-Sok Lee. Analysis on a generalized algorithm for the strong discrete logarithm problem with auxiliary inputs. Math. Comp. 83 (2014) 1993-2004.
Abstract, references, and article information   
View Article: PDF

[13] W. M. Kantor and K. Magaard. Black box exceptional groups of Lie type. Trans. Amer. Math. Soc. 365 (2013) 4895-4931.
Abstract, references, and article information   
View Article: PDF

[14] Carlos Beltrán and Michael Shub. The complexity and geometry of numerically solving polynomial systems.. Contemporary Mathematics 604 (2013) 71-104.
Book volume table of contents   
View Article: PDF

[15] Alexei Myasnikov, Vladimir Shpilrain and Alexander Ushakov. Non-commutative Cryptography and Complexity of Group-theoretic Problems. Math. Surveys Monogr. 177 (2011) MR 2850384.
Book volume table of contents   

[16] Joel Berman, Paweł Idziak, Petar Markovic, Ralph McKenzie, Matthew Valeriote and Ross Willard. Varieties with few subalgebras of powers. Trans. Amer. Math. Soc. 362 (2010) 1445-1473. MR 2563736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Antonio Cafure and Guillermo Matera. Fast computation of a rational point of a variety over a finite field. Math. Comp. 75 (2006) 2049-2085. MR 2240649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Clément Mouhot and Lorenzo Pareschi. Fast algorithms for computing the Boltzmann collision operator. Math. Comp. 75 (2006) 1833-1852. MR 2240637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Scott Contini, Ernie Croot and Igor E. Shparlinski. Complexity of inverting the Euler function. Math. Comp. 75 (2006) 983-996. MR 2197003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Santosh Vempala. Nearest neighbors. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 77-86.
Book volume table of contents
View Article: PDF

[22] Santosh Vempala. Embedding metrics in Euclidean space. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 15-25.
Book volume table of contents
View Article: PDF

[23] Santosh Vempala. Random projection. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 1-4.
Book volume table of contents
View Article: PDF

[24] Santosh Vempala. Rounding via random projection. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 7-14.
Book volume table of contents
View Article: PDF

[25] Santosh Vempala. Robust concepts. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 51-59.
Book volume table of contents
View Article: PDF

[26] Santosh Vempala. Euclidean embeddings: Beyond distance preservation. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 27-48.
Book volume table of contents
View Article: PDF

[27] Santosh S. Vempala. The Random Projection Method. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) MR MR2073630.
Book volume table of contents

[28] Santosh Vempala. Intersections of half-spaces. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 61-74.
Book volume table of contents
View Article: PDF

[29] Santosh Vempala. Indexing and clustering. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 65 (2005) 87-96.
Book volume table of contents
View Article: PDF

[30] Bahman Kalantari. An infinite family of bounds on zeros of analytic functions and relationship to Smale's bound. Math. Comp. 74 (2005) 841-852. MR 2114651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 156 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia